# SDR MEX2003316

- Difficulty date: July 3, 2003
- Submitted: August 26, 2003
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 947F9453
- Condition: Failed
- Location: Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLT 6581 - MEX-CUN - AIRCRAFT RETURNED TO GATE, AC CROSS TIE NO TEST.  DURING REVISION WAS DETECTED ACTR LIGHT AND APU PWR AVAIL LIGHTS ON.  THE GCU AND BCU WERE REPLACED IAW MM 24-20-04/08 AND ENGINES AND GENERATION SYSTEM WERE TESTED, ALL CORRECT.  (M)
